MathSciNet Relay Station
MathSciNet bibliographic data
MR614899 (82e:54025) 54D30
Clay, Jesse P.; Joseph, James E. A characterization of $C$-compact spaces. Proc. Amer. Math. Soc. 82 (1981), no. 4, 657–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement